# SDR AUS20020259

- Difficulty date: February 22, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Beech A23-24
- Engine: Lyc IO360A1B
- Propeller: Mcauly 2D34C9
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Fuselage, Stabil
- Component: Fuselage, Stabil
- Stage of operation: LD
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(AUS) STABILATOR MOUNTING BLOCK RIVETS SHEARED. INVESTIGATION FOUND THE UNDERSIDE OF THE ATTACHMENT BLOCK BADLY CORRODED AND THE RIVETS CORRODED.
